In March potassium level 5.5. Rechecked in June it was 5.7. New symptoms: bloating, shortness of breath, heart palpitations and excessive weight gain. I have gained 13 pounds in 5 weeks!!
I've gained 80 pounds with 50mg predisone. When my lupus flaired really bad and put me in hospital, I had no potassium and no iron. ended up getting iron infussions in hospital and potassium in my IV's. Now I eat bananas everyday for potassium and I also take a lot of vitamins that are no longer in my body. All the meds given to us, all have side effects. Some are worse than others. This is where you decide what you want to take and what you don't. Just remember, all meds work differently different people.
I haven’t had my blood levels checked since first of the year due to my doctor leaving but I have an appt in Aug. so will be sure to check mine out. Did you discuss this with your doctors? I will keep you in my prayers.
I have gained15 kg (I think 25lb) in under a year, that Depresses me not to mention the extra strain on my already painful knee joints. I can handle pain and deal with other symptoms but the weight is really hard to handle when I barely eat.
13 pounds in 5 weeks sounds like you are retaining water. Are you on a lot of prednisone or have nephritis? How is your blood pressure?
We never share your personal information with anyone.